Name: Dr. Mrs.  Fadipe-Joseph O. A.
Rank: Lecturer I
Department: Mathematics 

Dissertation

  1. Amusan O. A. (1999):  “Index for Subfactors” .  M.Sc. Dissertation submitted to the University of Ibadan, Nigeria.
  2. Fadipe-Joseph O. A. (2005): “Application of Subordination Principle in Univalent functions theory” Ph.D. Dissertation submitted to the University of Ilorin, Nigeria. Published Papers:

 


 

Her Publications are:

  1. Khalifa Al-Shaqsi, Maslina Darus & Olubunmi Abidemi Fadipe-Joseph (2010).   A New Subclass of Salagean-Type Harmonic Univalent Functions, Abstract and Applied Analysis, 12 pages.  Published by Hindawi Publishing Corporation, Missouri University of Science and Technology, USA.Available online at http://www. hindawi.com/journals/aaa/2010/821531.html
  2. Rabha W. Ibrahim, Maslina Darus & O.A. Fadipe-Joseph (2010). Different Studies of Univalent Functions of Fractional Power, Oriental Journal of Mathematics, 3, (2). Published by School of Mathematical Sciences, Universiti Sains Malaysia, Malaysia. Available online at http://www. Oriental journal.html.
  3. Fadipe-Joseph O. A.  (2010). Functions of a Complex variable, African Institute for Mathematical Sciences, South Africa.  http://www.aims.ac.za
  4. Fadipe – Joseph O. A. & Opoola T. O. (2010). On p-Valent Functions, ICASTOR Journal of Mathematical Sciences, 4, ( 1), 83 – 86. Published by Indian Centre for Advanced Scientific and Technological Research, India.
  5. Opoola, Timothy O. & Fadipe-Joseph, Olubunmi A. (2009). The Schwarzian derivative and univalent functions theory. Sci.Ser. A Mathematical Sciences (N.S.), 57 – 60.  Published by Universidad Tecnica Federico Santa Maria, Valparaiso, Chile.Available online at http://www.mat.utfsm.cl/scientia/vol18.html   MR2547122
  6. Fadipe – Joseph O. A. & Opoola T. O. (2009). Subordination Principle in Univalent Functions Theory. African Journal of Science and Technology(AJST) Science and Engineering Series, 10, ( 1), 89 – 92. Published by African Network of Scientific and Technological Institutions, Kenya. Available online athttp://www.ansti.org/ANSTI_Docs/Journals/Fadipe-paper.pdf
  7. Fadipe – Joseph O. A. & Opoola T. O., (2008). On Bloch Seminorm, Mathematical Sciences, 2, (3), 309 – 316. Published by Islamic Azad University, Karaj Branch, Karaj, Iran. Available online at http://www.kiau.ac.ir/~math.science/index.htm.
  8. Fadipe-Joseph O. A. (2007).  On global and braid index, Institute for Mathematical Sciences, National University of Singapore, Singapore. www.ims.nus.edu.sg/braids/files/joseph-conf.pdf
  9. Fadipe – Joseph O. A. & Opoola T. O., (2007). On starlikeness and Convexity properties of a Subclass of Univalent Functions. The Journal of Mathematical Association of Nigeria, 34, (2B), 374 -379. Published by the Mathematical Association of Nigeria, Nigeria.
  10. Fadipe – Joseph O. A. (2006).Braid Index of knots with up to ten crossings. Contemporary Problems in Mathematical Physics, 387 –396. Published by World Scientific Publishing Co. Pte, Singapore. A catalogue record is available from the British Library. Available online at http://www.worldscibooks.com/etextbook/6149/6149_toc.pdf MR2360111 (2009d:57021)
  11. Fadipe – Joseph O. A. and Opoola T. O. (2005). On the Norm of the Pre- Schwarzian derivatives, Nigeria Journal of Pure and Applied Sciences,  20, 1872 – 1878. Published by the Faculty of Science, University of Ilorin, Nigeria.
  12. Fadipe – Joseph O. A. (2004).The Trace invariant for special angles, Nigeria Journal of Pure and Applied Sciences, 19, 1741 -1748. Published by the Faculty of Science, University of Ilorin, Nigeria.
  13. Opoola, T. O.; Babalola, K. O.; Fadipe – Joseph, O. A.; Rauf, K. (2004). On coefficient bounds of a subclass of univalent Functions, J. Nigerian Math.Soc. 3, 87-92. Published by Nigerian Mathematical Society, Nigeria. MR2225759
  14. Oladipo, A. T.; Fadipe – Joseph, O. A. (2004). On a new subclass of univalent Functions, J. Nigerian Math. Soc. 23, 1 - 6. Published by Nigerian Mathematical Society, Nigeria. MR2225752
  15. Fadipe – Joseph, O. A., (2003). Values of Index via n x n matrix, ABACUS, TheJournal of Mathematical Association of Nigeria 30, (2A), 13 -17. Published by the Mathematical Association of Nigeria, Nigeria.
  16. Fadipe – Joseph O. A., (2003). Injective Von Neumann Algebras. ABACUS, The Journal of Mathematical Association of Nigeria  30, (2A), 58 – 60. Published by the Mathematical Association of Nigeria, Nigeria.